# SDR AALA202112225003

- Difficulty date: December 17, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A300*
- Aircraft serial: 7349
- Aircraft time: 14,364 hours, 5,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 276077
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 14WL BATTERY INOPERATIVE. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38-400-002-A AND 33-51-00-710-001-B.
